Convex fuzzy games and participation monotonic allocation schemes

R. Brânzei, D.A. Dimitrov, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

206 Downloads (Pure)
Original languageEnglish
Pages (from-to)267-281
Number of pages14
JournalFuzzy Sets and Systems
Volume139
Issue number2
Publication statusPublished - 2003

Cite this

Brânzei, R., Dimitrov, D. A., & Tijs, S. H. (2003). Convex fuzzy games and participation monotonic allocation schemes. Fuzzy Sets and Systems, 139(2), 267-281.
Brânzei, R. ; Dimitrov, D.A. ; Tijs, S.H. / Convex fuzzy games and participation monotonic allocation schemes. In: Fuzzy Sets and Systems. 2003 ; Vol. 139, No. 2. pp. 267-281.
@article{fbae679ed7f44601a7851de548abdd03,
title = "Convex fuzzy games and participation monotonic allocation schemes",
author = "R. Br{\^a}nzei and D.A. Dimitrov and S.H. Tijs",
note = "DP 0213 Pagination: 14",
year = "2003",
language = "English",
volume = "139",
pages = "267--281",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "2",

}

Brânzei, R, Dimitrov, DA & Tijs, SH 2003, 'Convex fuzzy games and participation monotonic allocation schemes', Fuzzy Sets and Systems, vol. 139, no. 2, pp. 267-281.

Convex fuzzy games and participation monotonic allocation schemes. / Brânzei, R.; Dimitrov, D.A.; Tijs, S.H.

In: Fuzzy Sets and Systems, Vol. 139, No. 2, 2003, p. 267-281.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Convex fuzzy games and participation monotonic allocation schemes

AU - Brânzei, R.

AU - Dimitrov, D.A.

AU - Tijs, S.H.

N1 - DP 0213 Pagination: 14

PY - 2003

Y1 - 2003

M3 - Article

VL - 139

SP - 267

EP - 281

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 2

ER -

Brânzei R, Dimitrov DA, Tijs SH. Convex fuzzy games and participation monotonic allocation schemes. Fuzzy Sets and Systems. 2003;139(2):267-281.